One proves Newton’s binomial formulas for Schubert Calculus to determine numbers of base point free linear series on the projective line with prescribed ramification divisor supported at points in general position. The formulas are a consequence of the formulation of a Schubert Calculus on a Grassmann Algebra.

Newton Binomial Formulas in Schubert Calculus / CORDOVEZ MANRIQUEZ, JORGE RAUL; Gatto, Letterio; Santiago, T.. - In: REVISTA MATEMATICA COMPLUTENSE. - ISSN 1139-1138. - 22:(2009), pp. 129-152.

Newton Binomial Formulas in Schubert Calculus

CORDOVEZ MANRIQUEZ, JORGE RAUL;GATTO, Letterio;
2009

Abstract

One proves Newton’s binomial formulas for Schubert Calculus to determine numbers of base point free linear series on the projective line with prescribed ramification divisor supported at points in general position. The formulas are a consequence of the formulation of a Schubert Calculus on a Grassmann Algebra.
File in questo prodotto:
File Dimensione Formato  
NBFSC.pdf

non disponibili

Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 378.49 kB
Formato Adobe PDF
378.49 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/1845539
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo